MathSciNet Relay Station
MathSciNet bibliographic data
MR1008158 51E15
Hiramine, Yutaka A conjecture on affine planes of prime order. J. Combin. Theory Ser. A 52 (1989), no. 1, 44–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement